Vol. 39, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Globalization theorems for locally finitely generated modules

Roger Allen Wiegand

Vol. 39 (1971), No. 1, 269–274
Abstract

Each commutative ring has a coreflection R in the category of commutative regular rings. We use the basic properties of R to obtain globalization theorems for finite generation and for projectivity of R-modules.

Mathematical Subject Classification 2000
Primary: 13C10
Milestones
Received: 19 March 1971
Published: 1 October 1971
Authors
Roger Allen Wiegand